# SDR AU970247

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 627335D13B
- Condition: Blocked
- Location: Nr 2 Cyl Fuel
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER FUEL INJECTOR NOZZLE BLOCKED
